# SDR SRAA960910

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1ENG16B
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  ACCOMPLISHED AIR TURNBACK,  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED MLG RETRACTION TEST, FOUND UPLOCK SWITCH DEFECTIVE.  REPLACED SWITCH AND CYCLED GEARS, SYSTEM OPS CHECKED GOOD.
